MathSciNet Relay Station
MathSciNet bibliographic data
MR2283886 81T17
Iwasa, Masatomo; Nozaki, Kazuhiro A method to construct asymptotic solutions invariant under the renormalization group. Progr. Theoret. Phys. 116 (2006), no. 4, 605–613.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement